# SDR USAA050528

- Difficulty date: April 1, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 11565558431LF
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND CHANNEL CORRODED 2 INCHES WIDE BY .056 INCHES DEEP BY 4.0 INCHES LONG, BETWEEN BS 986-1006, S-24L AND S-25L.  INSTALLED REPAIR SUPPORT PLATE, CHANNEL, PER BOEING DWG 65-55843 AND SRM 51-40-02.  (M)
